# SDR YENA2021090100553

- Difficulty date: August 28, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N3008J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55099
- Aircraft time: 1,008 hours, 379 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 70114B010001
- Part serial: 7011400300
- Condition: Failed
- Location: Rt Bleed Sys
- Part time: 43 hours, 16 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 170, FLL-BOS. RIGHT BLEED FAIL IN FLIGHT WITH LEFT BLEED ON MEL; R & R R/H HPV IAW AMP 36-11-02. OPS CHK OK. LEAK CHK OK.
